# SDR 2008UALA03345

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 31,243 hours, 11,295 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A SMELLED BURNING AT FWD DOOR 1L AND PAX LIGHTS FLASHING ON AND OFF.  FWD ENTRY LIGHT BULB SHORTING.  RELAMPED FWD ENTRY LIGHT.  LIGHT SOCKETS OKAY.  NO ARCING NOTED.  NO ABNORMAL SMELLS NOTED UPON ARRIVAL.
